# SDR SWAA2015063041252

- Difficulty date: June 18, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,461 hours, 57,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULGE AT FUSELAGE SKIN STATION 787+5, STRINGER 26R.  REPAIRED SKIN IAW EA.
